MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERCISE GEVIA?; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN SYMPTOMS

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERCISE GEVIA?; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN SYMPTOMS
Model Number DB-1200-S
Medical Device Problem Codes Unexpected Therapeutic Results (1631); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Headache (1880); Pain (1994); Discomfort (2330); Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient undergoing deep brain stimulation (dbs) therapy presented to the emergency department with complaints of a pressure headache and a perceived odor resembling burning wires, which the patient associated with inadequate stimulation.The patient reported persistent head pain and discomfort regardless of whether the stimulation was active or inactive.Upon evaluation, a neurologist confirmed that the dbs device was functioning as intended and concluded that the symptoms were unlikely to be related to the device.Nevertheless, the patient's device was subsequently reprogrammed.Additional diagnostic tests were ordered to further investigate the reported symptoms, though they have not yet been performed.The event remains ongoing.
 
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported that a patient undergoing deep brain stimulation (dbs) therapy presented to the emergency department with complaints of a pressure headache and a perceived odor resembling burning wires, which the patient associated with inadequate stimulation.The patient reported persistent head pain and discomfort regardless of whether the stimulation was active or inactive.Upon evaluation, a neurologist confirmed that the dbs device was functioning as intended and concluded that the symptoms were unlikely to be related to the device.Nevertheless, the patient's device was subsequently reprogrammed.Additional diagnostic tests were ordered to further investigate the reported symptoms, though they have not yet been performed.The event remains ongoing.Additional information was received that the physician does not believe the patients symptoms were related to the device, but rather attributable to an underlying psychiatric condition.
 
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.
 
Event or Problem Description
It was reported that a patient undergoing deep brain stimulation (dbs) therapy presented to the emergency department with complaints of a pressure headache and a perceived odor resembling burning wires, which the patient associated with inadequate stimulation.The patient reported persistent head pain and discomfort regardless of whether the stimulation was active or inactive.Upon evaluation, a neurologist confirmed that the dbs device was functioning as intended and concluded that the symptoms were unlikely to be related to the device.Nevertheless, the patient's device was subsequently reprogrammed.Additional diagnostic tests were ordered to further investigate the reported symptoms, though they have not yet been performed.The event remains ongoing.Additional information was received that the physician does not believe the patients symptoms were related to the device, but rather attributable to an underlying psychiatric condition.Additional information was received that the patient underwent magnetic resonance imaging (mri), which yielded normal findings.

Brand Name
VERCISE GEVIA?
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN SYMPTOMS
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key22500455
Report Number3006630150-2025-05474
Device Sequence Number7013381
Product Code NHL
UDI-Device Identifier08714729984443
UDI-Public(01)08714729984443(17)210908(10)739925
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/08/2021
Device Model NumberDB-1200-S
Device Catalogue NumberDB-1200-S
Device Lot Number739925
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2025
Supplement Date Received by Manufacturer07/18/2025
08/13/2025
Initial Report FDA Received Date07/14/2025
Supplement Report FDA Received Date08/13/2025
09/04/2025
Date Device Manufactured09/09/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age54 YR
Patient SexFemale
Patient RaceWhite